ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
25-2800 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during a shoulder arthroscopy, after the insertion site was prepared using a 2.8 mm q-fix drill kit and cleared of all debris, a q-fix anchor could not be deployed after inserting to the pilot hole, using a disposable shoulder q-fix kit.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up, in an additionally drilled bone hole.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a patient complication related to a product problem with a smith+nephew device.The reported issue(s) relate to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).Additional information received/reviewed by the manufacturer has identified that this event should be re-evaluated for mdr/mir reporting.The new information states that this event was already covered in (b)(4), therefore, this case was found to be duplicate.If additional details confirm the occurrence of a reportable event, we will update our records accordingly and submit a subsequent report detailing both the event and our completed investigations.